# SDR CA020530003

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 14,039 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 374612
- Condition: Leaking
- Location: Hyd System
- Component: Check Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ECAM MESSAGE "Y SYST LO PR" AND 10 MIN LATER "LO LVL" ECAM ACTIONS COMPLETED. YELLOW HYDRAULIC SYSTEM PTU MANIFOLD CHECK VALVE FOUND LEAKING AND SAME REPLACED AS PER AMM. 29-13-15.
